Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 22, Issue 6, 1986
Metadata
 

The Radon-Nikodym theorem for Lp-spaces of W*-algebras
Lothar M. Schmitt
pp. 1025–1034
Abstract | Full-Text PDF (1075 KB) | Metadata

Steady Solutions of the Boltzmann Equation for a Gas Flow past an Obstacle, II. Stability
Seiji Ukai and Kiyoshi Asano
pp. 1035–1062
Abstract | Full-Text PDF (2605 KB) | Metadata

On the Structure of the State Space of Maximal Op*-algebras
Frank Löffler and Werner Timmermann
pp. 1063–1078
Abstract | Full-Text PDF (1922 KB) | Metadata

Decay Order of Eigenfunctions of Second-order Elliptic Operators in an Unbounded Domain, and its Applications
Jun Uchiyama
pp. 1079–1104
Abstract | Full-Text PDF (2159 KB) | Metadata

Completely Positive Stochastic Linear Maps Over AFD-Factors and Unitary Mixing on Generating U.H.F.-Subalgebras
Peter M. Alberti
pp. 1105–1117
Abstract | Full-Text PDF (1666 KB) | Metadata

A Gauge Theory for the Kadomtsev-Peviashvili System
Shôji Kanemaki, Wieslaw Królikowski and Osamu Suzuki
pp. 1119–1128
Abstract | Full-Text PDF (1081 KB) | Metadata

Criteria for Hypoellipticity of Differential Operators
Yoshinori Morimoto
pp. 1129–1154
Abstract | Full-Text PDF (2356 KB) | Metadata

Stability and Instability of Certain Foliations of 4-Manifolds by Closed Orientable Surfaces
Kazuhiko Fukui
pp. 1155–1171
Abstract | Full-Text PDF (2232 KB) | Metadata

Completely Positive Linear Maps in a Concept of Majorization on Certain Operator Algebras
Peter M. Alberti
pp. 1173–1189
Abstract | Full-Text PDF (2199 KB) | Metadata

An MU-analogue of the Lambda Algebra
Nobuo Shimada
pp. 1191–1204
Abstract | Full-Text PDF (1293 KB) | Metadata